MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950040
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Erythema (1840); Unspecified Infection (1930); Seroma (2069)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported per patient medical records: on (b)(6) 2023, the patient underwent robotic assisted, converted to open repair of a recurrent ventral incisional hernia with ventrio st mesh.The patient had pain and erythema in the ruq incision and underwent an exploratory procedure on (b)(6) 2023.During this procedure, the patient underwent drainage of an abscess and removal of infected mesh.Per the operative notes," her previous right upper quadrant incision was re-incised.This was carried down to the mesh which was in a pocket of fluid and fibrin exudate.This was cultured.The mesh was removed.".
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.The information provided does not help to determine root cause for the patient¿s postoperative course.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in july-2022.The adverse reactions section of the instructions-for-use (ifu) supplied with the device lists seroma and infection as possible complications.Regarding infection, the warnings section of the ifu states, ¿ if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the mesh.An unresolved infection may require removal of the device.¿.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key16963500
Report Number1213643-2023-00200
Device Sequence Number5244176
Product Code FTL
UDI-Device Identifier00801741031533
UDI-Public(01)00801741031533
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number5950040
Device Lot NumberHUGS1704
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight73 KG